# SDR FDEA202107121841

- Difficulty date: July 12, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,118 hours, 17,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND ON THE HOLE "N" OF FR47 SPLICE FITTING BETWEEN   STR24&26,LH. THE CRACK INDICATION IS OVER 100%FSH.   ACCOMPLISHED THE WORK CARD:INSPECTION HOLES IN FUSELAGE FRAME47 SPLICE FITTING   BETWEEN STR24&26,LH/RH, AIRBUS SB A300-53-6123 I.A.W A300-600F WORK CARD NO:E6-5310-  7-  5017 O PT5 SEQ O:001045
